# SDR T17A20200811039

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N493TM
- Make and model: Beech 400A
- Aircraft serial: RK582
- Aircraft time: 6,020 hours, 4,503 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

VERY LOUD HISSING NOISE AT FL400, CABIN VSI WAS SHOWING A RAPID CLIMB AND BEGAN LOSE PRESSURIZATION.  REPLACED PRESSURIZATION CONTROLLER PERFORMED PRESSURIZATION CHECKS NO DEFECTS FOUND HAWKER 400A CH 21-30-00 AND 52-10-00.
